Advances in Differential Equations
- Adv. Differential Equations
- Volume 12, Number 1 (2007), 27-54.
Partially delayed stabilizing feedbacks for Maxwell's system
We consider, in a bounded and smooth domain, Maxwell's equations with a delay term in the boundary or in the internal feedbacks. Under suitable assumptions we obtain exponential stability results. Some instability examples are also given.
Adv. Differential Equations, Volume 12, Number 1 (2007), 27-54.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nicaise, Serge; Pignotti, Cristina. Partially delayed stabilizing feedbacks for Maxwell's system. Adv. Differential Equations 12 (2007), no. 1, 27--54. https://projecteuclid.org/euclid.ade/1355867582